# SDR MWEA020344

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365533
- Condition: Delaminated
- Location: Station 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBOARD PANEL DELAMINATED, STATION 200-256, OUTBOARD OF #3 SEAT TRACK.  --  FABRICATED AND INSTALLED NEW FLOORBOARD.
